Posted by Leeladylee (184.108.40.206) on February 08, 2002 at 22:46:33:
Bob and I just sat down and went thru his pharmacy flyers for all his meds and found only Verapamil has a strong side effect of "headache."
If we are remembering correctly through all this misery, his shadows were not so intense, an 8 now, as before he started the Verapamil.
I remember him saying the attacks seemed shorter but the shadow was so bad.
I also see that his behavior has become more and more withdrawn the last 3 weeks.....because of the intense shadow????? Verapamil????
As it is we feel pretty strongly it isn't for him and want to ask the neuro to wean him off.
Another suggestion sent to me by an angel was to ask about Indomethacin.
Opinions and/or knowledge and/or experience please.
Remember, he cannot take imitrex or like medications due to history of MI and cannot take ergotamines.
Thank you all!!
Post a Followup